Title of article
A new characteristic of Möbius transformations in hyperbolic geometry ✩
Author/Authors
Yang Shihai ?، نويسنده , , Fang Ainong، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2006
Pages
5
From page
660
To page
664
Abstract
We present a new characterization of Möbius transformations by using two classes of hyperbolic
geometric objects: Lambert quadrilaterals and Saccheri quadrilaterals. The proof is based on a geometric
approach.
© 2005 Elsevier Inc. All rights reserved.
Keywords
M?bius transformations , Lambert quadrilaterals , Saccheri quadrilaterals
Journal title
Journal of Mathematical Analysis and Applications
Serial Year
2006
Journal title
Journal of Mathematical Analysis and Applications
Record number
934606
Link To Document